The Non-Markovian stochastic Schrödinger equation for the position unravelling

File Size Format
25745_1.pdf 159Kb Adobe PDF View
Title The Non-Markovian stochastic Schrödinger equation for the position unravelling
Author Gambetta, Jay; Wiseman, Howard Mark
Year Published 2004
Publisher Institute of Physics Publishing
Citation Journal of Optics B: Quantum and Semiclassical Optics, Vol. 6(8), pp. S821-S827
Peer Reviewed Yes
Published Yes
Publisher URI http://www.iop.org/
Alternative URI http://dx.doi.org/10.1088/1464-4266/6/8/031
Copyright Statement Copyright 2004 Institute of Physics Publishing. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher.Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice